Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strong F-regularity in images of regular rings
HTML articles powered by AMS MathViewer

by Donna Glassbrenner PDF
Proc. Amer. Math. Soc. 124 (1996), 345-353 Request permission

Abstract:

We characterize strong F-regularity, a property associated with tight closure, in a large class of rings. A special case of our results is a workable criterion in complete intersection rings.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13A35
  • Retrieve articles in all journals with MSC (1991): 13A35
Additional Information
  • Donna Glassbrenner
  • Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22903
  • Communicated by: Wolmer V. Vasconcelos
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 345-353
  • MSC (1991): Primary 13A35
  • DOI: https://doi.org/10.1090/S0002-9939-96-03030-4
  • MathSciNet review: 1291770